Thursday, September 29, 2016
Tuesday, September 27, 2016
I am going to need your prayers again, my friends. I had a sonogram last Friday because of bleeding after menopause. The wall of my uterus is thick, which is an indication of uterine cancer. I am guessing at this point that it is the kind caused by Tamoxifen, the drug I used for the treatment of my breast cancer. I don't yet know any more in terms of stages or treatment. But perhaps I will know more on Thursday when I meet with my gynecologist. Meawhile, please keep me and my family in your prayers.
Thursday, September 15, 2016
Today I went for my general yearly physical with my family doctor and she also was quite alarmed at my bleeding after menopause, and has ordered a sonogram for Friday, September 23, and I have set up a follow-up gyn appointment for Thursday, September 29. I researched and found out bleeding after menopause is a sign of uterine cancer. Keep me in your prayers.